# SDR AALA201705129004

- Difficulty date: May 11, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 8,140 hours, 3,169 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Valve
- Part number: HTE2000021
- Part serial: 36115111
- Condition: Faulted
- Location: Fuel System
- Part time: 18,370 hours, 6,683 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RECEIVED A FUEL CTR RT TRANSFER FAULT ON ECAM. 10,500 LBS OF FUEL IN THE CENTER TANK.   REMOVED AND REPLACED THE SINGLE MOTOR ACTUATOR VALVE.
